# SDR 97ZZZX4805

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N931FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0031
- Propeller: Hartzl HCB3M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10083
- Condition: Cracked
- Location: Blade Face
- Part time: 5,378 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ALL 3 BLADES HAVE CHORDWISE CRACKS BEYOND THE 3.5 INCH LIMIT.  ALL CRACKS LEAD UP TO AND POSSIBLY UNDER THE EROSION SHIELD.  THE CRACKS WERE FOUND DURING INSPECTION PER HARTZELL JB 169A.  PROPELLER REMOVED FROM SERVICE AT THIS TIME.
